# SDR USAA20090519BB086

- Difficulty date: May 16, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Recirc Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

CLT- DURING CRUISE, ENROUTE FROM PHL TO FLL, CREW REPORTED A STRONG ELECTRICAL/BURNING SMELL IN THE COCKPIT. CREW ACCOMPLISHED QRH PROCEDURES AND AFTER SELECTING BOTH RECIRC FANS OFF, ODOR DISSIPATED. FLIGHT DIVERTED TO CLT, LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE WITHOUT INCIDENT. AN EMERGENCY WAS DECLARED. MAINTENANCE TROUBLESHOT PER AMM 05-51-26-FIM 21-00-01 GEN & PROC 4. RAN APU BLEED, A/C SYSTEMS, OPERATED OVENS, COFFEE MAKERS, IFE, HYDRAULIC SYSTEMS, IRU'S AND WINDSHIELD HEAT. RAN ENGINES AT HIGH POWER FOR 15 MINUTES. FOUND RA COFFEE MAKER CIRCUIT BREAKER POPPED. REMOVED AND REPLACED COFFEE MAKER AND RESET CIRCUIT BREAKER. OPS CHECK GOOD. CHECKED RECIRC FANS. REMOVED AND REPLACED RECIRC FAN FILTERS. OPERATIONALLY TESTED LEFT AND RIGHT RECIRC FAN SYSTEMS. NO SMOKE OR FUMES NOTED. AIRCRAFT OK FOR SERVICE.
